# SDR UHLA2014050300344

- Difficulty date: May 3, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 25,958 hours, 16,122 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE AT CRUISE AT FL 350, RECEIVED AN EICAS MESSAGE "DOOR PAX AFT OPEN" WITH RED INDICATION FOR L2 DOOR ON MFD STATUS PAGE.  FOLLOWED QRH, CABIN PRESSURE NORMAL.  VERIFIED GREEN DOOR CLOSED INDICATORS ON DOOR. MESSAGE PERSISTED REST OF FLIGHT. CLEANED AND OPS CHECKED L2 DOOR INDICATION, IAW AMM 52-72-21.
